MathSciNet Relay Station
MathSciNet bibliographic data
MR300070 46E10 (32K05)
Dineen, Seán Holomorphic functions on $(c\sb{0},\,X\sb{b})$-modules. Math. Ann. 196 (1972), 106–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement